Hey guys, it's been a while. So I've recently started taking Embrel injections for my PSA, and it had seemed good enough, though the injection itself hurt a bit. But then on my 3rd week of taking them, I developed a small red rash on the injection site. I didn't think much of it until it hurt a bit when i touched it. It's faded a lot now and doesn't bother me, but on my 4th week (this week), I got another rash and this time it's almost like a mosquito bite. Red lump and itches. So annoying. Hurts too. I just wondered if anyone else taking this stuff has had the same thing or similar and what happened? Did you stop taking the medicine? I rang the nurse up and they said to take antihistamines but I'm just wary of doing the injection again because I'm running out of places to...er...inject that's clear of skin, since i have Psoriasis. It's also worrying because what if next time it's something worse? I don't know.
Anyway, sorry for the rambling. haha